# SDR CALA2019012800187

- Difficulty date: January 28, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 79,167 hours, 16,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102854
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO FRAME UPPER FLANGE AT STA 1400 ABOVE STR 25L. AFT CARGO FRAME UPPER FLANGE DENT AT STA 1400 S-25L FOUND OUT OF LIMITS L=3.0, W=.85, D=.052 IAW SRM 53-00-07 FIG 101. CUT OUT DAMAGE AND ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-00-07-R5.
